Iterative design of structured uncertainty models and robust controllers based on closed-loop data

Rödönyi, Gábor and Gáspár, Péter (2010) Iterative design of structured uncertainty models and robust controllers based on closed-loop data. IET Control Theory & Applications, 4 (12). pp. 2823-2836.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:19
Last Modified: 11 Dec 2012 16:19
URI: http://eprints.sztaki.hu/id/eprint/6090

Update Item Update Item